CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Ćaćić-B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2014 | 2013 | 2012 | 2011
Number of items: 4.

2014

Ćaćić, Branimir and Marcolli, Matilde and Teh, Kevin (2014) Coupling of gravity to matter, spectral action and cosmic topology. Journal of Noncommutative Geometry, 8 (2). pp. 473-504. ISSN 1661-6952 . http://resolver.caltech.edu/CaltechAUTHORS:20141114-110040989

2013

Ćaćić, Branimir (2013) Real structures on almost-commutative spectral triples. Letters in Mathematical Physics, 103 (7). pp. 793-816. ISSN 0377-9017 . http://resolver.caltech.edu/CaltechAUTHORS:20130209-221148747

2012

Ćaćić, Branimir (2012) A reconstruction theorem for almost-commutative spectral triples. Letters in Mathematical Physics, 100 (2). pp. 181-202. ISSN 0377-9017 . http://resolver.caltech.edu/CaltechAUTHORS:20111108-194759281

2011

Ćaćić, Branimir (2011) Moduli spaces of Dirac operators for finite spectral triples. In: Quantum Groups and Noncommutative Spaces: Perspectives on Quantum Geometry. Vieweg Aspects of Mathematics. No.41. Vieweg+Teubner , Wiesbaden, pp. 9-68. ISBN 978-3-8348-1442-5. http://resolver.caltech.edu/CaltechAUTHORS:20101121-193914724

This list was generated on Sat Jul 20 03:01:29 2019 PDT.